# SDR ASOA2013052303655

- Difficulty date: April 16, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 24,114 hours, 22,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9,  CORRODED AT FS 364.  REMOVED SEAT TRACK SECTION FS 364 - 398 IAW AMM 53-01-11-000-802.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-11-400-802.
